MAUDE Adverse Event Report: VOLCANO CORPORATION EAGLE EYE PLATINUM RX DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

VOLCANO CORPORATION EAGLE EYE PLATINUM RX DIGITAL IVUS CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 85900P
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Blocks a3b-a6: no information available.Blocks b6 & b7: no information available.Block c: not applicable for this device.Blocks d6 & d7: not applicable for this device.Blocks e1 & g2: country is canada.Blocks h3 & h6: the eagle eye platinum catheter was discarded; thus, no product investigation was performed.Blocks h7, h9 & h10: do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that an eagle eye catheter was used in a coronary procedure in the distal and mid circumflex.During use, the catheter tip separated inside a previously placed stent.A new stent was placed to secure the tip to the vessel wall and the existing stent.No patient injury reported.This adverse event and product problem is being submitted because the visions catheter tip separated, requiring additional intervention; retained in patient.

Brand Name
EAGLE EYE PLATINUM RX DIGITAL IVUS CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
VOLCANO CORPORATION
3721 valley centre drive #500
san diego CA 92130
Manufacturer (Section G)
VOLCARICA S.R.L.
coyol free zone &business park
b37
alajuela
CS  
Manufacturer Contact
danielle bullock
3721 valley centre drive #500
san diego, CA 92130
858720-4125
MDR Report Key23727881
Report Number3008363989-2025-00151
Device Sequence Number10192594
Product Code OBJ
UDI-Device Identifier00845225001278
UDI-Public(01)00845225001278(11)250927(17)270927(10)0303587111
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K092596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number85900P
Device Catalogue Number85900P
Device Lot Number0303587111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILIPS VOLCANO: INTRASIGHT SYSTEM; UNK MFG AND SIZE: GUIDEWIRE; UNK MFG AND SIZE: INTRODUCER SHEATH
Outcome Attributed to Adverse Event Life Threatening;
Patient Age75 YR
Patient SexMale